| Catalog Number |
MX9128 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: medical device lot #: 22059057.Medical device expiration date: 06may2027.Device manufacture date: 06may2022.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd 112 in 15 drop iv administration set the tubing was clogged.There was no report of patient impact.The following information was provided by the initial reporter: i am receiving more complaints about this iv tubing from end users mainly in our pre-op department.Staff reported that tubing didn't work,.
Event or Problem Description
It was reported while using bd 112 in 15 drop iv administration set the tubing was clogged.There was no report of patient impact.The following information was provided by the initial reporter: i am receiving more complaints about this iv tubing from end users mainly in our pre-op department.Staff reported that tubing didn't work.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval? yes.D10: returned to manufacturer on: 07-sep-2022.H6: investigation summary: 2 used samples for model#: mx9128 was returned for quality investigation by the customer.It was reported by the customer that tubing does not allow fluids to pass through the hub was observed.The set was examined for defects and abnormalities for flow issues.Testing was performed in one of the samples by attempting to prime the set using a saline bag.The set was unable to be primed initially.Then, each y-site (3 nac y -site tubing set) in the tubing set was attempted to be flushed by using 10 ml syringe with saline solution.The y-sites were able to be flushed successfully.Then the set was primed using a saline bag a second time.This time, the tubing allowed fluids to pass through the set without issue.The sample was examined for excessive solvent under magnification, however no excess solvent was observed.For the other sample, each section of the y-site was cut one by one to confirm if the fluid was passing through the hub.An occlusion was observed in the back check valve and was preventing the flow of fluid.The customer complaint could be replicated and sample sent to manufacturer for further investigation.Response received from manufacturer with further investigation.The affected part was received by manufacturer and an investigation was completed as per details below: visual inspection: sample was inspected, no issue was found.Functional inspection: sample was functionally tested (opening pressure, flow rate & back flow) and passed all tests.Dimensional inspection: samples was dimensionally tested and passed all tests.A device history record review for model#: mx9128 and lot number: 22059113 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 21jan2022.Returned sample preformed functionally within specification, the opening pressure was at 7 cm wg and flow rate was at 288 ml/min.The complaint could not be replicated, no occlusion was observed.